# SDR DALA1169150994

- Difficulty date: December 11, 2011
- Submitted: December 13, 2011
- Operation: Air carrier
- Aircraft: N994DL
- Make and model: Doug MD-88
- Aircraft serial: 53346
- Aircraft time: 53,256 hours, 38,553 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59114325
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED AT STA 1418 S-2R.  CRACK EMANATING AFT OF THE UPPER MOST FASTENER HOLE COMMON TO SHEAR TIE.  REPAIRED PER ERA 498486-14 REV ORIG.
